Search
for
Sort by
Research 61–90 of 627
- Isotretinoin treatment upregulates the expression of p53 in the skin and sebaceous glands of patients with acne vulgaris
- 9-cis-Retinoic Acid Capsules in the Treatment of AIDS-Related Kaposi Sarcoma
- Bioactive-Based Cosmeceuticals: An Update on Emerging Trends
- Intralesional triamcinolone acetonide versus platelet rich plasma: a comparative study in the treatment of alopecia areata of scalp
- Trichological disorders in Organ Transplant Recipients - case report and literature review.
- Update on the dermatologic use of systemic glucocorticosteroids
- INTERFERONS IN DERMATOLOGY
- Cutaneous toxicities of new targeted cancer therapies: must know for diagnosis, management, and patient-proxy empowerment
- Avaliação dos efeitos adversos clínicos e alterações laboratoriais em pacientes com acne vulgar tratados com isotretinoína oral
- Dermatologic Reactions to Targeted Therapy
- Cytokines
- Novel therapies for alopecia areata: The era of rational drug development
- Acitretin for the Treatment of Psoriasis: A Case Report of Long-Lasting Alopecia
- Cutaneous reactions to recombinant cytokine therapy
- ADVANCES IN PSORIASIS THERAPY
- Soft Nails After Treatment With Aromatic Retinoids
- Dermatologic Care of the Transplant Patient
- Adverse Cutaneous Reactions to Antidepressants
- Consensus on the use of oral isotretinoin in dermatology - Brazilian Society of Dermatology
- Cutaneous Crohn's disease treated with infliximab and 4 years of follow up
- Inhalation therapy for repairing damaged elastin fibers and decelerating elastinolysis in chronic obstructive pulmonary disease
- Recent therapeutic developments for acne
- Skin toxicity induced by chemotherapy or molecular targeted therapy combined with immune checkpoint inhibitors in Asian patients: A literature review by the Japanese Pharmacist-led Oncodermatology Study Team
- Reporting on Adverse Clinical Events
- Anais do II Congresso Nacional Acadêmico de Dermatologia
- Drug-induced acne
- Cutaneous drug reactions
- Supportive Cryotherapy: A Review From Head to Toe
- Development of folliculitis in a patient with recalcitrant pustular psoriasis following acitretin treatment: A case report
- Prevention and Treatment of Chemotherapy-Induced Alopecia